# SDR DALA2017030801990

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 237-279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEAT TRACK, RBL 22 FROM BS 237 - 279.  REPAIRED THE SEAT TRACK IAW SRM 51-10-05, AND 53-40-01.
